# SDR SWIA200514916

- Difficulty date: April 11, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 8,267 hours, 6,546 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 RIGHT SIDE FLOOR SUPPORT ANGLE RBL 42 CRACKED, ITEM FOUND AT C-CHECK INSPECTION.   CRACKED ANGLE REPAIRED IAW CRJ REO 601R-53-61-117 REV "B" .
